Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 67, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 27, 2011, 4:00 PM EDT. It took effect at Jun 28, 2011, 5:00 AM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 4:00 PM EDT (20:00 UTC)
- In effect from
- Jun 28, 2011, 5:00 AM EDT
- Expired
- Jun 29, 2011, 12:00 PM EDT
- In force
- 31 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
329 WHUS73 KAPX 272000 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT MON JUN 27 2011 LMZ344>346-280400- /O.CAN.KAPX.SC.Y.0066.000000T0000Z-110628T0300Z/ /O.NEW.KAPX.SC.Y.0067.110628T0900Z-110629T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 400 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-280400- /O.NEW.KAPX.SC.Y.0067.110628T0900Z-110629T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 400 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ341-LSZ321-322-280400- /O.NEW.KAPX.SC.Y.0067.110628T1200Z-110629T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 400 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
147 WHUS73 KAPX 280255 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1055 PM EDT MON JUN 27 2011 LMZ323-342-344>346-281100- /O.CON.KAPX.SC.Y.0067.110628T0900Z-110629T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1055 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ341-LSZ321-322-281100- /O.CON.KAPX.SC.Y.0067.110628T1200Z-110629T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1055 PM EDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
069 WHUS73 KAPX 280733 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 333 AM EDT TUE JUN 28 2011 LMZ323-342-344>346-281545- /O.CON.KAPX.SC.Y.0067.110628T0900Z-110629T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 333 AM EDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-LMZ341-LSZ321-322-281545- /O.CON.KAPX.SC.Y.0067.110628T1200Z-110629T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 333 AM EDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
260 WHUS73 KAPX 281520 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1120 AM EDT TUE JUN 28 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-282330- /O.EXT.KAPX.SC.Y.0067.000000T0000Z-110629T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1120 AM EDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
544 WHUS73 KAPX 281959 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 PM EDT TUE JUN 28 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-290400- /O.CON.KAPX.SC.Y.0067.000000T0000Z-110629T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 359 PM EDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
536 WHUS73 KAPX 290227 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1027 PM EDT TUE JUN 28 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-291000- /O.CON.KAPX.SC.Y.0067.000000T0000Z-110629T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1027 PM EDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
473 WHUS73 KAPX 290721 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 321 AM EDT WED JUN 29 2011 LHZ345-346-LMZ323-341-342-344>346-LSZ321-322-290830- /O.CAN.KAPX.SC.Y.0067.000000T0000Z-110629T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 321 AM EDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-291530- /O.EXT.KAPX.SC.Y.0067.000000T0000Z-110629T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 321 AM EDT WED JUN 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 1:51 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 27, 1:51 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 151 PM EDT MON JUN 27 2011 .SYNOPSIS.../ISSUED AT 400 AM/ HIGH PRESSURE CENTERED OVER THE EASTERN THIRD OF THE COUNTRY...WILL PUSH INTO THE ATLANTIC TODAY. THIS WILL ALLOW A WEAK PLAINS COLD FRONT...TO BUILD INTO THE WESTERN GREAT LAKES THIS AFTERNOON...BEFORE EXITING EAST INTO ONTARIO AND QUEBEC EARLY TUESDAY. THIS FRONT WILL GENERATE SHOWERS AND THUNDERSTORMS...OVER NORTHERN MICHIGAN THIS AFTERNOON AND TONIGHT. HIGH PRESSURE THEN RETURNS TO THE UPPER MIDWEST AND GREAT LAKES BY MID WEEK. THIS PATTERN WILL GENERATE WARM AND DRY CONDITIONS ACROSS NORTHERN MICHIGAN...THROUGH THE END OF THE WORK WEEK. SWR && .SHORT TERM.../ISSUED AT 1107 AM/...THIS AFTERNOON CONVOLUTED ONGOINGS ACROSS THE UPPER MIDWEST THIS MORNING AS OVERNIGHT CONVECTION HAS THROWN MUCH COMPLEXITY INTO BOTH THE SURFACE AND MID LEVEL FEATURES. NORTHERN OHIO WARM FRONT STRUGGLING TO ADVANCE NORTH (SOUTHERN OHIO VALLEY MCS PREVENTING SUCH)...WITH WAVY COLD FRONT LOCATED BACK ACROSS THE MISSISSIPPI VALLEY. MID LEVELS JUST AS COMPLEX...WITH LEAD CONVECTIVE CHARGED SHORTWAVE CUTTING ACROSS SOUTHERN WISCONSIN...ANOTHER MCV FEATURE MOVING THROUGH SOUTHWEST MICHIGAN...AND PRIMARY WAVE PIVOTING INTO NORTHWEST MINNESOTA. MOISTURE TRYING TO ADVANCE NORTH...WITH DEWPOINTS "SURGING" INTO THE UPPER 50S OVER SOUTHERN AREAS... ALTHOUGH IT APPEARS SAID OHIO VALLEY CONVECTION PREVENTING FULL MAGNITUDE OF MOISTURE RETURN...WITH ONLY UPPER 50S AND LOWER 60 DEWPOINTS LOCATED AS FAR SOUTH AS THE NORTHERN OHIO VALLEY. TEMPERATURES TRYING TO REBOUNDING ACROSS THE NORTH WOODS UNDER CONVECTIVE CIRRUS BLOWOFF... WITH READINGS PUSHING UP INTO THE 60S AND LOWER 70S. FORECAST CONCERNS FOR THE REMAINDER OF THE DAY CENTER ON SHOWER AND STORM CHANCES THIS AFTERNOON. "DEFORMATION" RAINS ON NORTHWEST SIDE OF SOUTHWEST MICHIGAN MCV SHOULD DECAY AS MCV DISSIPATES AND PRECIPITATION RUNS INTO AN INCREASINGLY DRY AIRMASS (LOCAL MORNING SOUNDING SHOWED RATHER DEEP DRY AIRMASS ABOVE THE SURFACE). THAT SAID...PURE MOMENTUM OF SYSTEM MAY ALLOW FOR SOME SHOWER ACTIVITY TO SPREAD INTO SOUTHERN SECTIONS OF THE AREA EARLY THIS AFTERNOON. SOUTHERN WISCONSIN WAVE EXPECTED TO CUT ACROSS SOUTHERN SECTIONS OF THE AREA THIS AFTERNOON AS APEX OF MID LEVEL RIDGE ADVANCES EAST. DESPITE DECENT DYNAMICS WITH APPROACHING WAVE...JUST NOT A WHOLE LOT OF MOISTURE TO WORK WITH AS MAIN MOISTURE CHANNEL INITIALLY REMAINS SOUTH AND WEST OF NORTHERN MICHIGAN. COUPLE THAT WITH INCREASING 800MB-700MB WARM NOSE (SEEN NICELY ON 12Z KGRB SOUNDING)...AND HAVE GROWING CONCERNS ABOUT MODEL PROGGED SHOWER AND STORM DEVELOPMENT THIS AFTERNOON ACROSS WESTERN AREAS. NOT SURE IF APPROACHING WAVE WILL PROVIDE THE IMPETUS TO ERODE CAP...WITH MAIN SURFACE FEATURES REMAINING REMOVED TO OUR SOUTH AND WEST. WILL CURRENTLY MAINTAIN CHANCE MENTION...ESPECIALLY SOUTHWEST WHERE GUIDANCE MUSTERS A FEW HUNDRED JOULES OF ML CAPE...AND WATCH RADAR/SATELLITE TRENDS FOR POSSIBLE (IF NOT LIKELY) ADJUSTMENTS THROUGH THIS AFTERNOON. SEVERE THREAT SHOULD HOLD OFF UNTIL VERY LATE THIS AFTERNOON AND EVENING AS PRIMARY WAVE AND COLD FRONT APPROACH. BOTTOM LINE FOR THE REMAINDER OF THE DAY...NORTHEAST SECTIONS OF THE AREA HAVE BEST CHANCE TO REMAIN DRY...AND EXPECT MANY FORECAST REFINEMENTS FOR THE REMAINDER OF THE AREA AS DEVELOPMENT AND TIMING OF SHOWER AND STORM ACTIVITY BECOMES BETTER REALIZED. SOUNDS KINDA WISHY-WASHY...AND UNFORTUNATELY...IT IS :). MSB && .LONG TERM.../ISSUED AT 652 AM/...TONIGHT AND BEYOND COLD FRONT WILL CROSS THE REGION TONIGHT. UPPER TROF WILL AMPLIFY A BIT AS IT CROSSES NORTHERN MI TUESDAY MORNING. COOLER/DRIER AIR WILL FLOOD INTO THE REGION BEHIND THE FRONT FOR TUESDAY...WITH TEMPS MODERATING BEYOND THAT. PRECIP TRENDS A CONCERN THRU TUESDAY MORNING...FIRE WX A CONCERN AFTER THAT. TONIGHT...COLD FRONT REACHES EASTERN UPPER AND N CENTRAL/NE LOWER BY 06Z...AND WILL BE ACROSS MOST OF LAKE HURON BY 12Z. THIS IS A LITTLE SLOWER THAN SEEN AT THIS TIME YESTERDAY...AS ALL THE MODELS CONTINUE TO WOBBLE A BIT TIMING-WISE. FORCING REMAINS RELATIVELY IMPRESSIVE FOR MID-SUMMER...WITH A SHARP UPPER TROF...CONSIDERABLE 300MB DIVERGENCE...AND OF COURSE THE FRONT. PWATS REACH ABOUT 1.6 INCHES JUST AHEAD OF THE FRONT IN NORTHERN LOWER...WITH 850MB DEW POINTS NEAR 15C. LIKELY TO CATEGORICAL POPS STILL IN ORDER...DWINDLING WEST TO EAST OVERNIGHT. MODELS ARE A LITTLE MORE BULLISH ON BOTH INSTABILITY AND SHEAR. WARMISH TEMPS ALOFT (8C AT 700MB) WILL TEND TO LIMIT INSTABILITY THRU FROPA. BUT WITH SUCH JUICY 850MB AIR ENTERING THE REGION... MUCAPES WILL BUBBLE UP JUST PAST 1K J/KG IN SOUTHERN PORTIONS OF THE FORECAST AREA. SW 850MB WINDS 25-35KT...AND AN INCOMING WSW 500MB JET OF 50KT...TAKE 0-6KM BULK SHEAR TO 35KT. 0-3KM HELICITY WILL BE AS HIGH AT 250M2/S2 AT 00Z. WE WILL BE FIGHTING OFF AN INCREASINGLY STABLE SURFACE LAYER...AND AT NO POINT IN THIS EVENT IS OUR SURFACE PARCEL THE MOST UNSTABLE ONE (THE 850-900MB LAYER IS). NOTING THE ABOVE TRENDS...SPC HAS EXPANDED THE DAY 1 SLIGHT RISK INTO PARTS OF NORTHERN LOWER MI. THIS SEEMS REASONABLE...THOUGH OUR AIRMASS (AND ESPECIALLY 850MB DEW POINT) RECOVERY HERE DEPENDS GREATLY ON HOW TSRA EVOLVE TO OUR SOUTH. MAIN THREAT WOULD BE STRAIGHT LINE WINDS. HAIL THREAT IS NOT ESPECIALLY HIGH GIVEN THE WARM AIRMASS...BUT ANY EVENING SUPERCELLS MAY BE ABLE TO OVERCOME THAT VIA ENHANCED UPDRAFTS. LOCALLY HEAVY RAIN ALSO A GIVEN WITH PWATS ABOVE 1.5 INCHES. TUESDAY...LOW PRESSURE WILL MOVE FROM NE ONTARIO TO WESTERN QUEBEC...PUSHING A SECONDARY COLD FRONT SOUTHWARD INTO NORTHERN MI. WITH THE UPPER TROF AXIS STILL JUST WEST OF I-75 AT 12Z...THERE/S STILL A NARROW WINDOW FOR FORCING TO WORK OFF OFF BEFORE THE DOOR SLAMS SHUT. HOWEVER...WITH THE DRY SLOT ALREADY FIRMLY IN PLACE...THERE/S LITTLE MOISTURE TO WORK WITH. LOOKS LIKE MOST OF THE PRECIP THREAT WILL BE DONE BY 12Z...BUT WILL HAVE ISOLATED -SHRA IN PARTS OF EASTERN UPPER/NE LOWER MI TO START THE MORNING. AFTER THAT...DEEP SUBSIDENCE/DRYING WILL BE IN FIRM CONTROL...AS HIGH PRESSURE MOVES EAST INTO WI. (800MB DEW PT DEPRESSIONS NEAR 35-40C BY LATE IN THE DAY.) AFTER LOW CLOUDS TO START THE MORNING (ESPECIALLY IN THE EAST)...WE/LL HAVE ABUNDANT SUNSHINE FOR THE AFTERNOON. COLD ADVECTION WILL BE ONGOING...DROPPING 850MB TEMPS TO 7C NORTH AND 10C SOUTH. COUNTER THAT WITH STRONG JUNE SUNSHINE...AND TEMPS WILL REACH UPPER 60S NORTH TO UPPER 70S FAR SE. 950-850MB WINDS IN THE 20-30KT RANGE WILL PROVIDE SOME GUSTINESS. FOR FIRE WX...THE MAIN QUESTION IS HOW LOW WILL DEW POINTS GO? WITH THE DRY AIR SURGE ALOFT IN THE PM (850MB DEW POINTS TO -5C AT 00Z)...JUST DON/T SEE DEW POINTS HOLDING IN THE LOW/MID 50S PER SOME GUIDANCE. SUSPECT THE MID 40S IN THE LATE AFTERNOON/EARLY EVENING IS ACHIEVABLE. THAT STILL DOESN/T TAKE RH VALUES ANY LOWER THAN 30-35 PERCENT. SO NO FIRE WX HEADLINES ARE NEEDED...BUT ENHANCED FIRE POTENTIAL STILL REASONABLE. TUESDAY NIGHT/WEDNESDAY...HIGH PRESSURE WILL BUILD OVERHEAD ON WEDNESDAY...BRINGING AN UNUSUALLY DRY AIRMASS FOR MID-SUMMER. SURFACE DEW POINTS WILL PLUNGE WELL INTO THE 40S...AND WILL LIKELY DIP INTO THE 30S WITH HEATING/MIXING ON WEDNESDAY. WITH THE HIGH OVERHEAD...THE LACK OF WIND WILL PREVENT US FROM REACHING RED FLAG CRITERIA. TUESDAY NIGHT WILL BE ANOTHER CHILLY ONE...WITH LOWS IN THE 40S IN MOST PLACES...NEAR 50 NEAR LAKE MI...AND PERHAPS CRACKING THE UPPER 30S IN INTERIOR COLD SPOTS (MAV SPITS OUT 39F AT GRAYLING). WE/LL RECOVER NICELY ON WEDNESDAY WITH PLENTY OF SUNSHINE...AND HIGHS MAINLY LOW TO MID 70S. JZ WEDNESDAY NIGHT AND THURSDAY STILL TRENDING DRY AS HIGH PRESSURE AND DRY AIR...WHICH BUILT INTO THE REGION TUESDAY...REMAINS ANCHORED OVER THE STATE. TEMPERATURES WILL SLOWLY RISE THROUGH THE PERIOD. 500MB HEIGHTS WILL INCREASE AS RIDGING BUILDS OVR THE NRN PLAINS... WHILE A 500MB LOW EXITS FURTHER EAST OF THE GREAT LAKES INTO QUEBEC. AFTERNOON HIGHS THURSDAY SHOULD REMAIN SEASONAL IN THE LOWER 80S. THERE IS A CHANCE FOR CONVECTION FRIDAY/FRIDAY NIGHT. A WEAK BOUNDARY...ASSOCIATED WITH A LOW OVER CENTRAL CANADA...WILL LIFT INTO THE NRN PLAINS AND WRN GREAT LAKES FRIDAY AFTERNOON. 850MB DEW PTS WILL INCREASE TO 17C OVER NRN MI IN ADVANCE OF THE BOUNDARY. MID LEVEL LAPSE RATES NEARING 8C BETWEEN 850/500MB (850MB TEMPS WARMING TO ARND 18C WHILE 500MB TEMPS LINGER ARND -8C) SUGGEST ENOUGH INSTABILITY TO KEEP MENTION OF THUNDERSTORMS IN FORECAST. THE FIRST WEEKEND IN JULY APPEARS MILD AND DRY. THE SYSTEM WHICH MOVED THROUGH THE STATE FRIDAY...LIFTS NORTHEAST WHILE WEAK HIGH PRESSURE REBUILDS OVER THE GREAT LAKES. PLEASANT TEMPS IN THE 80S ARE EXPECTED THROUGH THE WEEKEND...WITH NEARLY ZONAL FLOW ALOFT DEVELOPING OVER THE UPPER MIDWEST AND NRN PLAINS. SWR && .MARINE.../ISSUED AT 400 AM/ SOUTHERLY WINDS WILL INCREASE DURING THE DAY...AHEAD OF A COLD FRONT THAT WILL CROSS NORTHERN MI TONIGHT. HAVE ISSUED SMALL CRAFT ADVISORIES ON LAKE MI SOUTH OF GD TRAV LT...WHERE THE WINDS WILL BE STRONGEST...AND SOME OFFSHORE GUSTINESS WILL BE NEAR 25 KT THIS AFTERNOON. A FEW GUSTS COULD APPROACH 25 KT LATE THIS AFTERNOON ACROSS THE REST OF THE NEARSHORE WATERS...BUT WILL HOLD OFF ON ANY ADDITIONAL HEADLINES JUST YET. BEHIND THE FRONT ON TUESDAY...NW WINDS WILL INCREASE ON ALL WATERS...AND ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED. JZ && .AVIATION.../ISSUED AT 150 PM/...VALID FOR 18Z TAFS EXTREMELY LOW CONFIDENCE FORECAST AS MYRIAD OF CONVECTIVE AND SYNOPTIC SCALE SHORTWAVES MOVE ACROSS THE REGION. SHOWER PRODUCING REMNANT MCV MOVING IN FROM SOUTHERN MICHIGAN EXPECTED TO BRING SOME LIGHT SHOWERS VC KTVC AND KAPN LATER THIS AFTERNOON...WITH PREDOMINATELY VFR OVERCAST. STRONGER COLD FRONT AND SHORTWAVE TROUGH CROSS THE REGION TONIGHT...PERHAPS BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES. UNCERTAINTY IS HIGH...BOTH IN COVERAGE/INTENSITY AND TIMING OF ANY ACTIVITY. WILL PLAY CONSERVATIVELY...AND US CB QUALIFIER AND VCSH UNTIL TIMING AND INTENSITY CAN BE BETTER REALIZED. WRAP AROUND MOISTURE...PRODUCING MVFR STRATO-CU DECK...EXPECTED TUESDAY MORNING IN INCREASINGLY GUSTY WEST TO NORTHWEST WIND REGIME. MSB && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ344>346. LS...NONE. &&
Hazardous weather outlook, Jun 27, 4:19 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 419 AM EDT MON JUN 27 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 281200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 419 AM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS IN NORTHWEST LOWER AND EASTERN UPPER MICHIGAN MID TO LATE AFTERNOON. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTHERN MICHIGAN THIS EVENING...ENDING OVERNIGHT. SOME THUNDERSTORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND THIS EVENING...MAINLY SOUTH OF M-32. ANY SEVERE STORMS WILL PRODUCE WIND GUSTS TO 60 MPH...AND PERHAPS HAIL OF AROUND AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FIRE DANGER WILL BE SOMEWHAT ELEVATED ON TUESDAY...ESPECIALLY IN NORTHEAST LOWER MICHIGAN...DUE TO GUSTY NORTHWEST WINDS AND LOW HUMIDITY LEVELS. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:05 AM EDT | Small Craft Advisory | APX | 12 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.